# SDR SWIA201332738

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 25,238 hours, 21,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR HAS CRACK AT LEFT AFT AREA.  (C-CHECK)  REPAIRED CRACK IN TRU BAY FLOOR AT LEFT AFT AREA IAW REO.
